Pacific Journal of Mathematics

On the Romanov kernel and Kuranishi's $L^2$-estimate for $\overline\partial_{\rm b}$ over a ball in the strongly pseudo convex boundary.

Takao Akahori and Harunori Ameku

Article information

Pacific J. Math., Volume 149, Number 1 (1991), 1-12.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F20


Akahori, Takao; Ameku, Harunori. On the Romanov kernel and Kuranishi's $L^2$-estimate for $\overline\partial_{\rm b}$ over a ball in the strongly pseudo convex boundary. Pacific J. Math. 149 (1991), no. 1, 1--12.

Export citation


  • [Ak 1] T. Akahori, Intrinsic formula for Kuranishifs ~db , Publications of theRe- search Institute for Mathematical Sciences, Kyoto University, 14 (1978), 615-641.
  • [Ak 2] T. Akahori, The new estimate for the subbundles Ej and its application tothe deformation of the boundaries of strongly pseudo convex domains, Invent. Math., 63(1981),311-334.
  • [Ak 3] T. Akahori,A newapproach to thelocal embedding theorem of CR-structures for n>4(the local solvabilityfor theoperator ^ in theabstractsense),Mem. Amer. Math. Soc, 366(1987).
  • [Am 1] H. Ameku, A local solution operatorfor dt over a certain weakly pseudo convex domain, in preparation.
  • [B] A. Boggess, Kernels for the tangential Cauchy-Riemann equation, Trans. Amer. Math. Soc, 269(1980), 1-49.
  • [BS] A. Boggess and M.-C. Shaw, A kernelapproach to thelocal solvablity of the tangential CauchyRiemann equations,Trans. Amer. Math. Soc,289 (1980), 645-658.
  • [HP] R. Harvey andJ.Polking, Fundamental solutions incomplex analysis, I, II, Duke Math. J.,46 (1979), 253-300,301-340.
  • [K] M.Kuranishi, Strongly pseudo convex CRstructures over small balls,Ann. of Math., I, 115 (1982), 451-500, II, 116 (1982), 1-64, III, 116 (1982), 249-330.
  • [KS] N. Kerzman and E. M. Stein, The Szeg kernel in terms ofCauchy-Fantappe kernels, Duke Math. J., 45 (1978), 197-224._
  • [LR] I. Lieb and R. M. Range, The kernels of the d-Neumann operator on strictly pseudo convex domains, Math. Ann., 278 (1987), 151-173.